MathSciNet Relay Station
MathSciNet bibliographic data
MR722856 05-02 (05A40 13-02 14-02 15A72)
Kung, Joseph P. S.; Rota, Gian-Carlo The invariant theory of binary forms. Bull. Amer. Math. Soc. (N.S.) 10 (1984), no. 1, 27–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement